# SDR SWAA2025070779844

- Difficulty date: June 9, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 57,549 hours, 34,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500 - BS500A RBL24 WL156.<[01] REMOVED AND REPLACED FCB SHIELD AT BS500-BS500A RBL 24 WL 156 IAW SRM 51-40-05 IAW SRM 51-40-02 AND DWG 143A0080 REV: C CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION
